# SDR COEA2015021513913

- Difficulty date: February 15, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,352 hours, 34,759 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: S55372403200
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR, DISCREPANCY.  VERTICAL STABILIZER LE RIB AT FSS 2963 HAS LEVEL 2 CORROSION ON INNER SURFACE OF FLANGE.  REPAIR IAW SRAS DT S-1205 15 9101 DATED 3 18 2015.
